Remote Access Mathematics of Computation
Green Open Access

Mathematics of Computation

ISSN 1088-6842(online) ISSN 0025-5718(print)



Minimum periods, modulo $p$, of first-order Bell exponential integers.

Authors: Jack Levine and R. E. Dalton
Journal: Math. Comp. 16 (1962), 416-423
MSC: Primary 10.07
MathSciNet review: 0148604
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Mathematics of Computation with MSC: 10.07

Retrieve articles in all journals with MSC: 10.07

Additional Information

Article copyright: © Copyright 1962 American Mathematical Society